# SDR UALA2013070804720

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 76,538 hours, 28,589 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Inoperative
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INOPERATIVE.  TROUBLESHOT AND FOUND EXT POWER PROBLEM, DISCONNECTED EXT PWR, ALL OPS CHECKED GOOD.
